MathSciNet Relay Station
MathSciNet bibliographic data
MR45371 (13,572f) 56.0X
Dirac, G. A. A property of $4$-chromatic graphs and some remarks on critical graphs. J. London Math. Soc. 27, (1952). 85–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement